# SDR DALA13035503116

- Difficulty date: February 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 35,489 hours, 18,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 3850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FWD FUSELAGE AT APPROX BS 3850 FR2, STRINGER 22 .  REMOVED DAMAGE IN SKIN.  FABRICATED REPAIR PART IAW SRM 53-11-11, FIG 210.  REPAIRED IAW SRM 53-11-11, PG 291.
